# SDR DALA2021040301958

- Difficulty date: April 2, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK INDICATION ON INTERCOSTAL FRAME 16 LH SIDE DOOR STOP 1. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING PER ER/A 590463-14AD REV.ORIGINAL A320 SRM 51- 72-11, AND A320 SRM 51-42-11. (1771420)
